# SDR FDEA2020061211185

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 27,912 hours, 15,899 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO AFW AT 6000' AND 250 KTS, SMOOTH AIR, ENG NR 1 LOOP A FAULTED, COMPLIED WITH QRH. RELEASED FOR SERVICE PER MEL : 26-12-01-01-A CATEGORY : C EXPIRATION : 21JUN20  "MEL 26-12-01-01-A: ENG 1 LOOP A - INOP. FLIGHT CREW MUST PERFORM FUNCTIONAL TEST OF ENG FIRE WARNING SYSTEM PRIOR TO EACH DEPARTURE.
